MathSciNet Relay Station
MathSciNet bibliographic data
MR486202 (58 #5974) 20J05 (17B55 20E35)
Kuzʹmin, Ju. V. Free center-by-metabelian groups, Lie algebras and ${\cal D}$-groups. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977), no. 1, 3–33, 231.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement